Kirkland 1000 ct Extra Strength Acetaminophen 2 x 500 Caps

$26.99

QTY:
SKU: 07e1cd7dca89 Category:

Product Description

Kirkland Signature Acetaminophen overview Kirkland Signature Extra Strength Acetaminophen Caplets active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free. This product should not be used with other medicines containing acetaminophen. PainMuscles, bones and joints are vulnerable targets for pain to attack. Chronic pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. It is the continual firing of the pain signals.Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last a few moments or for longer.AcetaminophenAcetaminophen relieves pain by talking to the area of the brain that receives the pain signals.NSAIDSNSAIDS (Nonsteroidal Anti-Inflammatory Drugs), relieve pain by reducing the production of hormone-like substances (prostaglandins) that cause pain. Pain ManagementExercise may help with chronic pain as it keeps a person more active and releases endorphins, the body’s natural pain blocker.Not getting enough sleep can make pain worse or pain can prevent a good night’s sleep. Practicing good bed time habits by going to sleep and waking up on a regular schedule may be helpful.Good distractions such as playing a game, reading or conversation with friends can also help relieve pain.Fatty meats, wine and cheese may be foods that trigger pain in some people. Keeping a food diary and eliminating certain types of food can help determine if that is the case.Other activities that may help relieve pain are yoga, strength training, and deep breathing. Enlarge Image Enlarge Image                

Additional Information

Weight 48 oz
Dimensions 6 × 14 × 6 in

Reviews

There are no reviews yet.

Be the first to review “Kirkland 1000 ct Extra Strength Acetaminophen 2 x 500 Caps”

Your email address will not be published. Required fields are marked *